An algorithm for generation of shape functions in serendipity elements

G. Zavarise, R. Vitaliani, B. Schrefler

Research output: Contribution to journalReview article

1 Scopus citations

Abstract

An algorithm to calculate shape function values at specific points is presented. It applies to three-dimensional serendipity elements with variable node numbers per side and, as a particular case, to plane and truss elements. The procedure is shown for the two-dimensional case using the natural orthogonal reference system of the element and is then generalized to the three-dimensional case. The source code of the described algorithms written in Fortran 77 is included.

Original languageEnglish (US)
Pages (from-to)19-31
Number of pages13
JournalEngineering Computations
Volume8
Issue number1
DOIs
StatePublished - Jan 1 1991

ASJC Scopus subject areas

  • Software
  • Engineering(all)
  • Computer Science Applications
  • Computational Theory and Mathematics

Cite this